One of the biggest problems when people choose diet-plans to follow is that they often think the weight gain issue is simply a matter of healthy food calories in, calories expended. It’s not always so cut and dry. Sometimes you’ll be on a medication that results in slow or quick weight gain and it not only piles up quickly, but becomes difficult to get off.
- Everyone has usually heard about how long-term use of steroids will make your body become bloated. This is normal and will usually subside once the use of the prescription is over.
- But there are other prescriptions that can cause weight gain, too. Birth control pills sometimes result in a slow gain, but it all depends on the person and the prescription.
- Some mood stabilizing drugs can result in weight gain. People take these medications for bipolar disease or for simple anti-depressant relief.
Medications can cause you to gain weight in one of two ways. They can increase your appetite, making you feel hungrier than you ever have been before (read here #8 Sleepy – a bedtime advice). But they can also slow down your metabolism, making it more difficult for you to shed the pounds.
There are other drugs you might be taking for your health woes that can cause weight gain – some for diseases where you wouldn’t automatically think that weight gain would even be an issue.
- This includes diabetes medications, prescriptions for high blood pressure, or even heartburn relief medications.
Check out the Change Your Thinking – Lose More Weight to pick a weight loss program that will help you address the pounds, plus your other health issues simultaneously!
Have a great week!